PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

A note on invariant polynomials

Volume 43 / 2016

A. W. Davis Applicationes Mathematicae 43 (2016), 185-190 MSC: 42C05, 43A90, 43A85. DOI: 10.4064/am2164-12-2015 Published online: 28 October 2016


Some published results on integrals involving invariant polynomials of several matrix arguments are shown to be incorrect. This situation is related to the fact that a basic subspace in the theory of these polynomials is invariant and irreducible under a certain representation.


  • A. W. DavisC.S.I.R.O. (retired)

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image